Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weakly almost periodic functionals carried by hypercosets


Authors: Charles F. Dunkl and Donald E. Ramirez
Journal: Trans. Amer. Math. Soc. 164 (1972), 427-434
MSC: Primary 43A60
DOI: https://doi.org/10.1090/S0002-9947-1972-0291370-3
MathSciNet review: 0291370
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For G a compact group and H a closed normal subgroup, we show that a weakly almost periodic (w.a.p.) linear functional on the Fourier algebra of G/H lifts to a w.a.p. linear functional on the Fourier algebra of G.


References [Enhancements On Off] (What's this?)

  • [1] C. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Pure and Appl. Math., vol. 11, Interscience, New York, 1962. MR 26 #2519. MR 0144979 (26:2519)
  • [2] C. Dunkl, Modules over commutative Banach algebras, Monatsh. Math. 74 (1970), 6-14. MR 0275161 (43:918)
  • [3] C. Dunkl and D. Ramirez, Topics in harmonic analysis, Appleton-Century-Crofts, New York, 1971. MR 0454515 (56:12766)
  • [4] -, Existence and nonuniqueness of invariant means on $ {\mathcal{L}^\infty }(\hat G)$, Proc. Amer. Math. Soc. (to appear).
  • [5] -, Fourier-Stieltjes transforms and weakly almost periodic functionals for compact groups (to appear).
  • [6] -, Weakly almost periodic functionals on the Fourier algebra (to appear).
  • [7] S. Helgason, Lacunary Fourier series on noncommutative groups, Proc. Amer. Math. Soc. 9 (1958), 782-790. MR 20 #6667. MR 0100234 (20:6667)
  • [8] R. Iltis, Some algebraic structure in the dual of a compact group, Canad. J. Math. 20 (1968), 1499-1510. MR 38 #1215. MR 0232892 (38:1215)
  • [9] D. Rider, Translation-invariant Dirichlet algebras on compact groups, Proc. Amer. Math. Soc. 17 (1966), 977-983. MR 33 #6299. MR 0198140 (33:6299)
  • [10] -, Central idempotent measures on unitary groups, Canad. J. Math. 22 (1970), 719-725. MR 0264333 (41:8929)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A60

Retrieve articles in all journals with MSC: 43A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0291370-3
Keywords: Weakly almost periodic functional, quasi-uniform convergence, Fourier algebra, hypercoset, modules, Fourier-Stieltjes transforms
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society